# SDR USAASB99305

- Difficulty date: December 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N354US
- Make and model: Boeing 737301
- Aircraft serial: 23557
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 355604310
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

MCI - FLT 328 - AFTER TAKEOFF FROM MCI, THE RIGHT WING TO BODY OVERHEAT LIGHT ILLUMINATED.  THREE MINUTES LATER, THE LEFT WING TO BODY OVERHEAT LIGHT ILLUMINATED AND A STRONG BURNING SMELL WAS PRESENT IN THE COCKPIT.  FLIGHT RETURNED TO FIELD AT MCI AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED OVERHEAT LOOP M1204 IN THE RIGHT ENGINE PYLON FOR THE RIGHT WING TO BODY OVERHEAT.  OPERATIONAL CHECK GOOD.  COULD NOT DUPLICATE LEFT WING TO BODY OVERHEAT.  AIRCRAFT OK FOR SERVICE.  (M)
